# SDR SWAA2015071341821

- Difficulty date: July 9, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 57,330 hours, 45,242 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: 66241621
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN SELECTING LG DOWN, ALL SIX LIGHTS ILLUMINATED & STAYED ON.  THREE RED & THREE GREEN, NOSE, LT & RT.  EXECUTED A GO AROUND & RECYCLED THE LG & THE GREEN LG SAFE LIGHTS STAYED ON & THE THREE UNSAFE WENT DARK.  ADJUSTED LG CONTROL SYS CABLES IAW AMM 32-31-00.
